# SDR DALA1052256703

- Difficulty date: December 16, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 37,793 hours, 14,240 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH A STRONG ELECTRICAL/BURNED PLASTIC SMELL WAS REPORTED. CREW TURNED OFF THE RECIRCULATION FANS AND THE SMELL DISSIPATED SOON AFTER THE ACFT LANDED.  MX FOUND A LIGHT BALLAST INOPERATIVE AND MEL'D THE SAME.  REPLACED BALLAST. LIGHTS OPERATE NORMALLY.
